# SDR DXTA200400499

- Difficulty date: December 26, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 3,287 hours, 2,651 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE GEAR WOULD NOT GET INTO UPLOCK AND CONTINUED TO CLUNK IN WHEEL WELL.  HYDRAULIC PRESSURE LIGHT WOULD NOT GO OUT.  ITEM IS UNDER INVESTIGATION.
